# SDR USAA020206

- Difficulty date: April 17, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Angle
- Part number: 65537447
- Condition: Cracked
- Location: Empennage
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DRAG ANGLE CRACKED .25 INCH, SECT 48 DRAG ANGLE LIGHT SIDE 10 INCH BEHIND ATTACH LUG.  REPAIRED FILLER AND STRAPS ON OUTSIDE AND INSIDE OF DRAG ANGLE PER TYPICAL REPAIR 53-80-03.  (M)
